# SDR QXEA2013022100523

- Difficulty date: February 21, 2013
- Submitted: March 9, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Chafed
- Location: Wing-Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER WING TO FUSELAGE FAIRING PANEL 261FT IS CHAFED ON MATING SURFACE.  REMOVED FASTENERS AS REQUIRED IAW SRM 51-44-30-02-01, REV 12.   REMOVED DAMAGE IAW SRM 53-75-06-02-01, REV 12. CONFIRMED CRACK FREE REF NTM 51-00-06-910-801 PT 1, REV 7.  MECHANICALLY MEASURED MIN REMAINING THICKNESS IS 0.096". IN LIMITS IAW SRM 53-75-06-02-01, REV 12. ALODINED AND PRIMED IAW SRM 51-21-10-02-01 AND 51-25-10-02-01, REV 12.  CAMLOC GRIP LENGTH GOOD, MIN POSSIBLE COMBINED THICKNESS IS .180" REF SRM 53-75-06-02-01, REV 12.  INSTALLED FASTENERS IAW SRM REV 12 53-75-06-02-01.
